When doing the hcg and the very low calorie diet, it is common to have some discomfort due to your body detoxing from all the stored fat that could include any chemicals, preservatives, etc that you have eaten in the past. Also, if you ate a lot of caffeine, sugar or sugar substitutes you could be having withdrawal symptoms from not having them anymore.
That being said, I don't know if stomach cramps are normal. If it continues, I would definitely talk to your doctor about it.
When I was on it, I sometimes got headaches or upset digestion. These were usually caused by lack of water(it is VERY important to drink enough water on this program!) or by slipping and having any amount of sugar(like one piece of candy)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.